# SDR SWIA200515914

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 11,590 hours, 9,726 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Part number: 70608
- Part serial: 984
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 11,552 hours, 9,693 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 KEEPS KICKING OFF.  REPLACED HSTCU IAW AMM 27-41-01 AND REPLACED FO'S PITCH DISCONNECT SWITCH IAW AMM 27-41-30.  OPERATIONAL CHECKED GOOD.
